# SDR USAAD96116

- Difficulty date: August 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47336
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warn Comp
- Part number: 9650041029
- Condition: Failed
- Location: Left
- Part time: 12,495 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 844 - PIT-DTW - AFTER ROTATION, THE STALL WARNING INDICATION WENT OFF.  RETURNED TO FIELD.  REPLACED LEFT STALL WARNING COMPUTER.  (M)
